MAUDE Adverse Event Report: CONVATEC INC CURE PRODUCTS; Catheter care tray

CONVATEC INC CURE PRODUCTS; Catheter care tray
Model Number K2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2: sex: female.D2a: common device name: cure twist kit.E.1:complainant street address: (b)(6).Complainant city: (b)(6).Complainant phone: (b)(6).Based on the available information, this event is deemed to be a serious injury.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number : reporting site: 1049092.Manufacturing site: 3005471919.
 
Event or Problem Description
It was reported patient "suspects that she has an allergy to the wipes, this has caused irritation and an infection due to that.Pt has been prescribed cipro".No other information provided.

Brand Name
CURE PRODUCTS
Common Device Name
Catheter care tray
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key16938444
Report Number1049092-2023-00155
Device Sequence Number6017725
Product Code OHR
UDI-Device Identifier00815947020475
UDI-Public00815947020475
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberK2
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2023
Initial Report FDA Received Date05/16/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown